The geometry of generalized Lame equation, II: Existence of pre-modular forms and application

Zhijie Chen Tsinghua University Ting-Jung Kuo NTU Chang-Shou Lin NTU

Classical Analysis and ODEs mathscidoc:1909.43002

Journal de Mathematiques Pures et Appliquees, 132, 251-272, 2019
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2019-09-02 15:55:13 uploaded by zjchen ] [ 301 downloads ] [ 0 comments ]
@inproceedings{zhijie2019the,
  title={The geometry of generalized Lame equation, II: Existence of pre-modular forms and application},
  author={Zhijie Chen, Ting-Jung Kuo, and Chang-Shou Lin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190902155513294874479},
  booktitle={ Journal de Mathematiques Pures et Appliquees},
  volume={132},
  pages={251-272},
  year={2019},
}
Zhijie Chen, Ting-Jung Kuo, and Chang-Shou Lin. The geometry of generalized Lame equation, II: Existence of pre-modular forms and application. 2019. Vol. 132. In Journal de Mathematiques Pures et Appliquees. pp.251-272. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190902155513294874479.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved